Scheduled System Maintenance on May 29th, 2015:
IEEE Xplore will be upgraded between 11:00 AM and 10:00 PM EDT. During this time there may be intermittent impact on performance. We apologize for any inconvenience.
By Topic

The linear-quadratic optimal regulator for singular 2-D systems with variable coefficients

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Kaczorek, T. ; Acad. of Polacca Dele Sci., Rome, Italy

The linear-quadratic optimal-regulator problem for singular 2-D linear systems with variable coefficients has been formulated. Sufficient conditions for the existence of a solution to the problem have been established. An optimal sequence of input vectors can be found. With slight modification the considerations can be extended for singular n-D linear systems with variable coefficients

Published in:

Automatic Control, IEEE Transactions on  (Volume:34 ,  Issue: 5 )